# SDR DALA2024011700726

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 89,030 hours, 11,732 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 3R DOOR SHOWED DISARMED AT THE DOOR BUT SHOWED ARMED AT FA PANEL AND FLIGHT DECK. CYCLED 3X TO GET ALL INDICATIONS DISARMED. CORRECTIVE ACTION: PERFORMED MULTIPLE OPS CHKS. NTF. TEST OK. (4482480)
